# SDR 08FDEA01484

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB TO BODY SKIN ANGLE ON WEB BETWEEN BS 950A TO 950B, RBL 3, WL 139.  REMOVED AND REPLACED INTERCOSTAL WEB AND AFT ATTACH CLIP REF 51-30-2 PG 8.  THIS IS CLASSIFIED AS A MINOR REPAIR.
